Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Is lactic acid a cause of stomach pain for person doing regular workout ?

I m 15, about 5 seven, 169 pounds, and have had no real medical problems. I m an athlette, and for some reason this morning I woke up with a sharp pain in the middle of my stomach. Now I had a 45 minute work-out yesterday, we did mainly core and upper arm strength. I can t be pregnet because I just recently had my period and I m a virgin (never even had my first kiss xD). My parents tell me not to worry, but I just want to ask someone who knows what there talking about. Could it lac-did-acid?
Asked On : Thu, 16 Jun 2011
Answers:  1 Views:  153
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

welcomr to HCM

it seems to be gastritis.

take lot of water. have small light food.avoid spicy junk foods

you can take cold milk also.

if you want medications then antacids like tab ranitidine is helpful

if your pain not subsiding in a day or two consult a doctor.

take care
Answered: Thu, 16 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor